Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: R. Bellman and G. M. Wing
Title: An introduction to invariant imbedding
Additional book information: John Wiley & Sons, New York, 1975, xv+250 pp., $18.95.

Review Information:

Reviewer: George C. Papanicolaou
Journal: Bull. Amer. Math. Soc. 81 (1975), 1044-1045
DOI: https://doi.org/10.1090/S0002-9904-1975-13902-4
American Mathematical Society